Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Periods overdue, abnormal menstrual cycle, taken Regestron. Breast and nipple pain. When will I get my periods?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
I am overdue of my periods around 1 month and my menstrual cycle is also not normal..Then i take Regetron 5 mg for 5 days twice. I have some pain in Breasts and nipples. After completing the course of Regestron this is my 5th day but still i am not getting my period?? Kindly Suggest when i get my periods???
Posted Thu, 26 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 1 hour later
Hello Akriti,

Thanks for posting your query.

Since your periods are overdue by one month and even after taking tab regesterone twice, you have not experienced any withdrawal bleeding, the first thing that needs to be ruled out is pregnancy.
You need to test the pregnancy status by doing a urine for pregnancy test for which kits are readily available in market.
If the pregnancy is ruled out then the other reasons of delayed periods may be considered like hormonal imbalance, emotional upset, anxiety, stress, or other medical conditions that affect the ovaries, uterus, hypothalamus, or pituitary gland. Hypothyroidism, post pill amennorhea , polycystic ovarian syndrome or less frequently a pituitary tumor causing high prolactin levels or a hypothalamic disease are other causes that need to be ruled out.
Please visit your gynecologist to undergo physical check up and also to undergo relevant investigations required in your case to find out the cause so that treatment can be given accordingly.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.

Wishing you good health.

Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor